# SDR CALA2017090102966

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 91,433 hours, 18,724 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulty
- Location: Left
- Part time: 67,340 hours, 11,265 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

TE FLAP  DISAGREE EICAS WHEN SELECTING FLAPS 25.  WORKED CHECKLST AND RET 4 NORMAL LDG FLAPS 20.  PERFORMED FSEU BITE PROCEDURES ON FSEU-1, HAVE FLA FAIL, MESSAGE 217. FLAP LOAD RELIEF.  PERFORMED TROUBLESHOOTING IAW FIM, LOAD RELIEF TEST SATISFACTORY REMOVED AND REPLACED L/H ADC IAW AMM 32-12-01-024-001 DUE TO FAU LTS ON MANY LEGS.PERFORMED TEST 30 WITH NO FAULTS FOUND .
